Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 79, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Sep 13, 2024, 12:38 PM CDT for Walton County, Washington County, Florida. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2024, 12:38 PM CDT (17:38 UTC)
- Expired
- Sep 13, 2024, 2:28 PM CDT
- In force
- 110 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 17 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.6 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
208
WGUS52 KTAE 131738
FFWTAE
FLC131-133-132045-
/O.NEW.KTAE.FF.W.0079.240913T1738Z-240913T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
138 PM EDT Fri Sep 13 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Walton County in the panhandle of Florida...
Southwestern Washington County in the panhandle of Florida...
* Until 345 PM CDT.
* At 1238 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
De Funiak Springs, Eglin Air Force Base, Freeport, Ponce De Leon,
Ebro, Rock Hill, Eucheeanna, Red Bay, Bruce, Knox Hill, Portland,
Douglass Crossroad, Argyle and Villa Tasso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3046 8639 3049 8639 3061 8614 3080 8606
3071 8604 3070 8584 3064 8592 3050 8586
3044 8590 3040 8599 3042 8599 3040 8600
3041 8612 3048 8614 3046 8616 3048 8621
FLASH FLOOD...RADAR INDICATED
$$
JCW2 follow-up statements
405
WGUS72 KTAE 131749
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
149 PM EDT Fri Sep 13 2024
FLC131-133-132045-
/O.CON.KTAE.FF.W.0079.000000T0000Z-240913T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Walton FL-Washington FL-
1249 PM CDT Fri Sep 13 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN WALTON AND SOUTHWESTERN WASHINGTON
COUNTIES...
At 1249 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Freeport, Ebro, Bruce and Red Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3050 8586 3044 8590 3040 8599 3041 8599
3040 8600 3041 8607 3041 8612 3042 8612
3048 8614 3064 8592
FLASH FLOOD...RADAR INDICATED
$$
JCW791
WGUS72 KTAE 131928
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
328 PM EDT Fri Sep 13 2024
FLC131-133-131938-
/O.CAN.KTAE.FF.W.0079.000000T0000Z-240913T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Walton FL-Washington FL-
228 PM CDT Fri Sep 13 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN WALTON AND
SOUTHWESTERN WASHINGTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3050 8586 3044 8590 3040 8599 3041 8599
3040 8600 3041 8607 3041 8612 3042 8612
3048 8614 3064 8592
$$
JCWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 9:41 AM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Sep 13, 9:41 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1041 AM EDT Fri Sep 13 2024
...New UPDATE...
.UPDATE...
Issued at 1035 AM EDT Fri Sep 13 2024
PoPs were nudged up across the FL Big Bend over the next few hours to
account for current radar and satellite trends. This stratiform
rain and its associated cloud deck is leading to cooler temps
across the region. Thus, temps over the next few hours were
nudged down, and the overall high temp this afternoon was also
nudged downward.
&&
.NEAR TERM...
(Today and tonight)
Issued at 236 AM EDT Fri Sep 13 2024
For today, the main concerns revolve around the potential for
pockets of heavy rainfall as well as a few strong to marginally
severe storms this afternoon. Although the remnants of Francine
are currently centered well northwest of the area in Arkansas, the
flow around the system continues to allow for a tropical airmass
across the local region with precipitable water values near or
above 2 inches today. In addition, a stalled surface front is
draped across the area, and this will provide an additional focus
for showers and thunderstorms today. Pockets of heavy rain are
likely across the area as bands of showers and thunderstorms
rotate northward from the Gulf around the remnants of Francine's
circulation. Heavy rain will likely focus this morning along the
coast with the focus gradually shifting northward to our northern
counties by this evening. There is some hi-res guidance that
indicates our northern counties could be on the southern end of a
larger band of convection this evening and tonight that could
produce localized heavy amounts. Thus, the WPC has our northern
counties in a slight risk (level 2 of 4) of excessive rainfall for
today and tonight with the remainder of the area in a marginal
risk (level 1 of 4). There is a possibility that the flood watch
just to our north may have to be expanded southward a bit for this
evening and overnight, but confidence in the convective evolution
is not high enough to pull the trigger on that yet. Meanwhile,
we'll be watching trends closely this morning along coastal areas
of the Florida panhandle and big bend in case a short fused flood
watch is needed later this morning with conditions already
saturated in those areas from recent heavy rain.
In terms of the threat for strong to severe storms this afternoon,
the SPC has us in a marginal risk (level 1 of 5) of severe storms,
primarily for a marginal threat of damaging wind gusts. Low level
shear values look a bit low compared to areas farther north for a
tornado threat, although it's not impossible with a surface boundary
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 236 AM EDT Fri Sep 13 2024
The remnants of Francine and its associated upper-level low get
trapped over the mid-South thanks to the strong closed ridge to
its north, leading to a rex block pattern. While the surface
circulation will be occluding and waning, a stationary front will
be draped across the southeast Alabama into the Florida Big Bend.
While some drier air tries to make it into our Florida Panhandle
counties Saturday. PWATs will range from about 1.4 inches over
the FL Panhandle to 1.8 inches over southwest Georgia. This
results in the highest rain chances over southwest Georgia,
decreasing to the southwest. These showers and storms will be
helped by some surface convergence with west to southwest flow
south of the stationary front and easterly flow north of the front
thanks to another developing frontal low off the southeast US
coast. Thus, Saturday's rain chances will be highest across
Georgia and the Florida Big Bend, decreasing toward the Florida
Panhandle. Highs will be in the lower 80s to the north to the
upper 80s across Florida. Lows will be in the 70s.
On Sunday, the system gets shoved southward closer to the Gulf
Coast. The stationary front likewise gets shunted southward, but
we'll have a bit more moisture to work with as PWATs increase
again to 1.8 to 2 inches across the area. This moisture will
override the front, leading to likely chances for showers and
embedded thunderstorms. Otherwise, it will be cloudy most of the
day. Given the northeast flow across the area north of the front,
we'll likely be cooler for highs, and I have undercut guidance
with highs in the lower to mid-80s. Wouldn't be surprised if this
trends a bit lower. Lows will be in the lower 70s.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 236 AM EDT Fri Sep 13 2024
The front stalls over our marine area early next week with a
frontal wave riding along it through the first part of the week.
The upper-level pattern will continue to be dominated by a rex
block pattern as well, which yields more uncertainty in the
forecast than normal. However, this pattern keeps the weather
rather unsettled during the first part of the week, especially
over the Florida counties. But as an area of low pressure
continues to develop off the Carolina coast, we may see enough of
a push mid- week to send the stationary front a bit more
southward, leaving us with decreasing rain chances mid- week.
Highs Monday and Tuesday will generally be in the lower to
mid-80s, followed by upper 80s to near 90 by mid- week. Lows will
be in the upper 60s to lower 70s.
&&
.AVIATION...
(12Z TAFS)
Issued at 548 AM EDT Fri Sep 13 2024
In general, ceilings are expected to be in the MVFR to IFR range
through most of the period with periods of showers and a few
thunderstorms across the area. Some VFR conditions could return
around ECP later this afternoon.
&&
.MARINE...
Issued at 236 AM EDT Fri Sep 13 2024
A continued decrease in winds and seas is expected through today
as the pressure gradient associated with Francine decreases. A
weak, ill-defined front will set up across the marine zones over
the weekend into next week, keeping the weather rather unsettled.
Daily chances for showers and storms will continue. Otherwise,
seas will be around 1 to 2 feet. Winds will be generally light
out of the northeast north of the front and out of the south to
southwest south of the front.
&&
.FIRE WEATHER...
Issued at 236 AM EDT Fri Sep 13 2024
Fire weather concerns are expected to remain minimal with recent
wetting rains, a moist airmass in place, and a chance of showers and
thunderstorms continuing.
&&
.HYDROLOGY...
Issued at 236 AM EDT Fri Sep 13 2024
Since Wednesday morning, much of the forecast area from
Apalachicola to Albany westward has seen about 3 to 6 inches of
rain with localized spots seeing up to 8 to 10 inches. Farther
east, rain totals were mainly in the 1-3 inch range.
Hi-res guidance shows the possibility of bands of potentially
heavy rain redeveloping this morning and continuing into the
afternoon, which could produce a localized flood threat. Then, a
larger convective band could develop along the stalled front this
evening and overnight, which may affect our northernmost counties.
Confidence in the evolution of this development is low enough to
prevent issuance of a Flood Watch, but trends will need to be
monitored. This flood threat could continue into Saturday across
our Georgia counties as well. The Weather Prediction Center
currently has our northernmost Georgia counties in a Slight Risk
of excessive rainfall (level 2 of 4) with a Marginal Risk (level
1 of 4) elsewhere both today and Saturday. Forecast rainfall
totals will be on the order of 1.5 to 3 inches with the highest
totals near the coast and across our northernmost Georgia
counties. Localized flash flooding cannot be ruled out through the
weekend.
In terms of riverine flooding, most of our mainstem rivers will
stay out of action stage. However, some of our smaller creeks
could rise to action stage depending where the heaviest rain falls
during the next few days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 81 73 85 71 / 80 40 60 30
Panama City 84 75 86 72 / 80 30 30 30
Dothan 83 71 84 70 / 70 50 50 50
Albany 82 72 82 70 / 80 70 70 60
Valdosta 83 72 84 71 / 80 60 70 40
Cross City 84 73 87 73 / 90 50 70 20
Apalachicola 84 76 86 74 / 80 40 30 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ108-112-114-
115.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...DVD
SHORT TERM...Young
LONG TERM....Young
AVIATION...DVD
MARINE...Young
FIRE WEATHER...DVD
HYDROLOGY...YoungIn the hours before
Local storm report, Sep 13, 8:53 AM CDT, 3 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
953 AM EDT Fri Sep 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Flash Flood 2 ENE Carrabelle 29.86N 84.64W
09/13/2024 Franklin FL Law Enforcement
Franklin County dispatch reported flooding
water fully covering the WB lane near Island
View Park in Carabelle.
&&
IG3Local storm report, Sep 13, 8:57 AM CDT, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
957 AM EDT Fri Sep 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Flash Flood Apalachicola 29.72N 84.99W
09/13/2024 Franklin FL Law Enforcement
Franklin County dispatch reported flooding
water around the curb with water on the road
on Ave E & 9th St.
&&
IG3Special weather statement, Sep 13, 10:37 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
1037 AM CDT Fri Sep 13 2024
FLZ007>009-108-131630-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
1037 AM CDT Fri Sep 13 2024
...A STRONG THUNDERSTORM WILL IMPACT WALTON AND SOUTHWESTERN HOLMES
COUNTIES THROUGH 1130 AM CDT...
At 1036 AM CDT, Doppler radar was tracking a strong thunderstorm near
Niceville, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Freeport,
Ponce De Leon, Westville, Pond Creek, Oakwood Hills, Cluster Springs,
Gaskin, Portland, Alpine Heights, Villa Tasso, Cerrogordo,
Darlington, Arrant Settlement, De Funiak Spring Airport, Rock Hill,
and Glendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3086 8639 3099 8615 3099 8603 3085 8586
3069 8586 3068 8587 3066 8587 3063 8592
3060 8591 3056 8588 3052 8588 3048 8620
3049 8619 3050 8620 3048 8622 3049 8626
3047 8630 3048 8633 3046 8639
TIME...MOT...LOC 1536Z 239DEG 22KT 3058 8649
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Sep 13, 11:29 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1129 AM CDT Fri Sep 13 2024
FLZ007>010-108-131730-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
Washington FL-
1129 AM CDT Fri Sep 13 2024
...A STRONG THUNDERSTORM WILL IMPACT WALTON...HOLMES AND CENTRAL
WASHINGTON COUNTIES THROUGH 1230 PM CDT...
At 1129 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eglin Air Force Base, or 12 miles southwest of De Funiak Springs,
moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, De Funiak Springs, Bonifay, Eglin Air Force Base, Union,
Liberty, Live Oak, Freeport, Ponce De Leon, Caryville, Wausau,
Westville, Oakwood Hills, Cluster Springs, Whitehead Crossroads,
Villa Tasso, Cerrogordo, Gritney, Rock Hill, and Glendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3079 8639 3100 8598 3099 8569 3064 8558
3048 8620 3049 8619 3050 8620 3048 8622
3049 8626 3047 8630 3048 8633 3046 8639
TIME...MOT...LOC 1629Z 233DEG 22KT 3060 8628
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESESpecial weather statement, Sep 13, 12:13 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
113 PM EDT Fri Sep 13 2024
GAZ123>126-144-145-131745-
Lee GA-Baker GA-Dougherty GA-Terrell GA-Mitchell GA-Calhoun GA-
113 PM EDT Fri Sep 13 2024
...A STRONG THUNDERSTORM WILL IMPACT DOUGHERTY...NORTH CENTRAL
MITCHELL...SOUTHWESTERN LEE...NORTHEASTERN BAKER...SOUTHEASTERN
CALHOUN AND SOUTHEASTERN TERRELL COUNTIES IN SOUTHWESTERN GEORGIA
THROUGH 145 PM EDT...
At 113 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Baconton, or 9 miles west of Putney, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newton, Leesburg, Albany, Putney, Baconton, Leary, East Albany,
Marine Corps Logistics Base, Turner City, Walker, Stocks, Radium
Springs, Forrester, Lockett Crossing, South Albany, Southwest Ga
Regional A/P, Palmyra, Holt, Acree, and Williamsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3160 8400 3157 8400 3156 8398 3155 8398
3155 8400 3148 8400 3147 8398 3146 8398
3146 8400 3145 8400 3128 8428 3150 8451
3162 8444 3175 8418
TIME...MOT...LOC 1713Z 235DEG 25KT 3146 8427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Sep 13, 12:29 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
129 PM EDT Fri Sep 13 2024
FLZ007>010-012-108-112-131830-
Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
South Walton FL-North Walton FL-Washington FL-
129 PM EDT Fri Sep 13 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BAY...EASTERN
WALTON...HOLMES AND CENTRAL WASHINGTON COUNTIES THROUGH 230 PM
EDT/130 PM CDT/...
At 128 PM EDT/1228 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles south of Geneva to
8 miles east of Santa Rosa Beach. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Bonifay, Santa Rosa Beach, De Funiak Springs, Eglin Air Force
Base, Union, Live Oak, Freeport, Ponce De Leon, Caryville, Esto,
Westville, Ebro, Noma, Whitehead Crossroads, Cerrogordo, Blue
Mountain Beach, Gritney, Seaside, and Rock Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3042 8623 3038 8616 3039 8611 3042 8614
3043 8612 3044 8616 3047 8613 3046 8619
3049 8620 3090 8604 3099 8590 3100 8553
3093 8555 3086 8560 3083 8560 3083 8557
3044 8567 3024 8615 3028 8629
TIME...MOT...LOC 1728Z 224DEG 18KT 3088 8587 3033 8612
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16-WORSTERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 8:38 PM CDT | Special Marine Warning | TAE | 67 min | |
| Sep 13, 3:09 AM CDT | Special Marine Warning | TAE | 96 min | |
| Sep 13, 3:52 AM CDT | Areal Flood Advisory | TAE | Franklin | 113 min |
| Sep 13, 4:40 AM CDT | Special Marine Warning | TAE | 65 min | |
| Sep 13, 5:13 AM CDT | Flash Flood Warning | TAE | Franklin | 4 hr |
| Sep 13, 5:36 AM CDT | Special Marine Warning | TAE | 84 min | |
| Sep 13, 5:44 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 6:56 AM CDT | Special Marine Warning | TAE | 49 min | |
| Sep 13, 7:45 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Sep 13, 9:13 AM CDT | Special Marine Warning | TAE | 92 min | |
| Sep 13, 9:27 AM CDT | Areal Flood Warning | TAE | Franklin | 108 min |
| Sep 13, 10:37 AM CDT | Special Weather Statement | TAE | Walton | 53 min |
| Sep 13, 11:29 AM CDT | Special Weather Statement | TAE | Holmes, Walton | 61 min |
| Sep 13, 11:33 AM CDT | Areal Flood Advisory | TAE | Walton | 3 hr |
| Sep 13, 12:08 PM CDT | Flash Flood Warning | TAE | Holmes, Walton | 2 hr |
| Sep 13, 12:29 PM CDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 61 min |
| Sep 13, 1:09 PM CDT | Special Weather Statement | TAE | Jackson, Washington | 66 min |
| Sep 13, 1:25 PM CDT | Areal Flood Advisory | TAE | Bay, Holmes, Washington | 2 hr |
| Sep 13, 1:38 PM CDT | Areal Flood Advisory | TAE | Bay, Walton | 3 hr |
| Sep 13, 1:51 PM CDT | Flash Flood Warning | TAE | Bay, Walton, Washington | 3 hr |
| Sep 13, 2:01 PM CDT | Special Marine Warning | TAE | 119 min | |
| Sep 13, 2:10 PM CDT | Special Weather Statement | TAE | Bay, Calhoun | 50 min |
| Sep 13, 2:24 PM CDT | Areal Flood Advisory | TAE | Calhoun, Gulf, Liberty | 3 hr |
| Sep 13, 2:44 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 2:51 PM CDT | Special Weather Statement | TAE | Bay, Calhoun | 39 min |
| Sep 13, 3:05 PM CDT | Flash Flood Warning | TAE | Bay, Calhoun, Gulf, Liberty, Washington | 3 hr |
| Sep 13, 3:23 PM CDT | Special Weather Statement | TAE | Calhoun | 37 min |
| Sep 13, 4:44 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 4:47 PM CDT | Flash Flood Warning | TAE | Franklin, Gulf | 3 hr |
| Sep 13, 5:01 PM CDT | Special Weather Statement | TAE | Gulf | 29 min |
| Sep 13, 5:45 PM CDT | Special Marine Warning | TAE | 90 min |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.